# SDR 08FDEA01857

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 33,979 hours, 19,685 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 2591112504
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CRUISING AT 380, OIL QUANITY DECREASED FROM 3  QUARTS TO JUST OVER 1 QUART. PRESSURE RANGED FROM  41-38 PSI.  INSTALLED TEMP FLEX LINE IAW EA 7-7930-121858.  LEAK  CHECK GOOD. SERVICED OIL AS REQUIRED.    REQUIRES TUBE MFG 259-1112-504 TO FINALIZE THE REPAIR BEFORE THE NEXT A CHECK.
